On an operator preserving inequalities between polynomials

N. A. Rather, Suhail Gulzar

Abstract


-

Full Text: PDF

How to Cite this Article:

N. A. Rather, Suhail Gulzar, On an operator preserving inequalities between polynomials, Adv. Inequal. Appl., 2 (2013), 16-30

Copyright © 2013 N. A. Rather, Suhail Gulzar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation